Brendan Hassett
Brendan Hassett
Professor of Mathematics, Brown University
Verified email at math.brown.edu - Homepage
Title
Cited by
Cited by
Year
Moduli spaces of weighted pointed stable curves
B Hassett
Advances in Mathematics 173 (2), 316-352, 2003
2772003
Special cubic fourfolds
B Hassett
Compositio Mathematica 120 (1), 1-23, 2000
2242000
Brauer groups and quotient stacks
D Edidin, B Hassett, A Kresch, A Vistoli
American Journal of Mathematics 123 (4), 761-777, 2001
1682001
Log canonical models for the moduli space of curves: the first divisorial contraction
B Hassett, D Hyeon
Transactions of the American Mathematical Society 361 (8), 4471-4489, 2009
1382009
Introduction to algebraic geometry
B Hassett
Cambridge University Press, 2007
1232007
Introduction to algebraic geometry
B Hassett
Cambridge University Press, 2007
1212007
Log minimal model program for the moduli space of stable curves: the first flip
B Hassett, D Hyeon
Annals of Mathematics, 911-968, 2013
108*2013
Log minimal model program for the moduli space of stable curves: the first flip
B Hassett, D Hyeon
Annals of Mathematics, 911-968, 2013
108*2013
The Log Minimal Model Program for the Moduli Space of Curves: The First Flip
Hassett
108*
Classical and minimal models of the moduli space of curves of genus two
B Hassett
Geometric methods in algebra and number theory, 169-192, 2005
842005
Some rational cubic fourfolds
B Hassett
Journal of Algebraic Geometry 8 (1), 103-114, 1999
841999
Geometry of equivariant compactifications of
B Hassett, Y Tschinkel
arXiv preprint math/9902073, 1999
821999
Moving and ample cones of holomorphic symplectic fourfolds
B Hassett, Y Tschinkel
Geometric and Functional Analysis 19 (4), 1065, 2009
732009
Reflexive pull-backs and base extension
B Hassett, SJ Kovács
Journal of Algebraic Geometry 13 (2), 233-248, 2004
672004
Stable rationality of quadric surface bundles over surfaces
B Hassett, A Pirutka, Y Tschinkel
Acta Mathematica 220 (2), 341-365, 2018
662018
Rational curves on holomorphic symplectic fourfolds
B Hassett, Y Tschinkel
arXiv preprint math/9910021, 1999
661999
Weak approximation over function fields
B Hassett, Y Tschinkel
arXiv preprint math/0411367, 2004
632004
Universal torsors and Cox rings
B Hassett, Y Tschinkel
Arithmetic of higher-dimensional algebraic varieties, 149-173, 2004
622004
Stable rationality and conic bundles
B Hassett, A Kresch, Y Tschinkel
Mathematische Annalen 365 (3), 1201-1217, 2016
602016
Transcendental obstructions to weak approximation on general K3 surfaces
B Hassett, A Várilly-Alvarado, P Varilly
Advances in Mathematics 228 (3), 1377-1404, 2011
582011
The system can't perform the operation now. Try again later.
Articles 1–20